MathSciNet Relay Station
MathSciNet bibliographic data
MR1680047 (2001e:53085) 53D17 (58A14 58H05)
Evens, Sam; Lu, Jiang-Hua Poisson harmonic forms, Kostant harmonic forms, and the $S\sp 1$-equivariant cohomology of $K/T$. Adv. Math. 142 (1999), no. 2, 171–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement